# SDR 08FDEA01612

- Difficulty date: April 28, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 52,749 hours, 15,414 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Part number: A54611750
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FINDING ON LT PYLON NR 2 LOWER SPAR AT  RIB 10.  REPAIR PERFORMED BY CUTTING AREA AND INSTALLING A DOUBLER IAW DRAWING R546-10342 ISS A , APPROVED BY RAS/AS/0040/2008 AND EA 6-5451-115284.
